Explicit Form of the Hilbert Symbol on Polynomial Formal Module for Multidimensional Local Field. II

S. V. Vostokov, V. V. Volkov

Research output: Contribution to journalArticlepeer-review

Abstract

The paper presents an explicit formula for the Hilbert pairing between the Milnor K-group of a higher-dimensional local field and a polynomial formal module. This formula generalizes similar results for the one-dimensional case and the higher-dimensional case of multiplicative group. The case where the field and its first residue field have different characteristics, is considered. Bibliography: 13 titles.

Original languageEnglish
Pages (from-to)394-403
Number of pages10
JournalJournal of Mathematical Sciences (United States)
Volume222
Issue number4
Early online date10 Mar 2017
DOIs
StatePublished - 1 Apr 2017

Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Explicit Form of the Hilbert Symbol on Polynomial Formal Module for Multidimensional Local Field. II'. Together they form a unique fingerprint.

Cite this